# SDR DXTA2016032506218

- Difficulty date: March 24, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N844QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600629
- Aircraft time: 9,765 hours, 7,751 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT FL400 WE TURNED THE DEFOG FAN ON & SMELLED AN ELEC OR PLASTIC BURNING SMELL.  TURNED THE DEFOG FAN OFF IMMEDIATELY & THE SMELL DISSIPATED.  REMOVED FLOOR PANELS & INSPECTED DEFOG BLOWER & ALL ASSOCIATED DUCT WORK IAW AMM 21-21-01, NO DEFECTS NOTED.  PERFORMED TEST OF CABIN ENVIRONMENTAL SYS WITH ENGS RUNNING GREATER THAN 75% N2 FOR 30 MINUTES IAW AMM 21-00-00.  DURING THIS TIME WE SWITCHED BETWEEN NORMAL, LT & RT.  WE SELECTED ALL TEMPERATURE RANGES IN BOTH AUTO & MANUAL MODES.  DURING THIS TIME WE ALSO CONTINUOUSLY SWITCHED THE DEFOG FAN BETWEEN HI, LO & OFF.  NEVER DURING THESE RUNS DID WE NOTICE ANY BURNING PLASTIC OR ELEC ODOR.
